# SDR HALA0800037

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,046 hours, 29,851 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: YAT06B
- Condition: Frozen
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RUDDER PEDAL BINDING LEFT AND RIGHT ON BOTH CAPT'S AND FO'S RUDDER PEDALS.  RIGHT RUDDER NOT RETURNING TO NEUTRAL.  TROUBLESHOT PER FIM 27-21-00, FIG 107.  FOUND BEARING FROZEN ON FEEL, CENTERING, AND TRIM MECHANISM (IPC 27-21-10-01, ITEM 408).  REMOVED AND REPLACED BEARING PER AMM 27-21-10.  SYSTEM OPS CHECKS GOOD.  OK TO CONTINUE.
